# SDR 07FDEA00070

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310
- Aircraft serial: 355
- Aircraft time: 43,669 hours, 19,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AT TOGA FOR TAKEOFF,  LOST BLUE HYD SYSTEM.   QTY  WENT TO ZERO.  REJECTED TAKEOFF,CLEARED RWY WORKED  QRH.  FOUND LEAK COMMING FROM BLUE SYSTEM PRESSURE TRANSMITTER AREA ON BLUE SYSTEM MODULE.  LEAK IS OBVIOUS.   R & R BLUE SYSTEM PRIORITY VALVE REF. A310-200 MM   29-12-12-4  AND SERVICE & OPS CHECKED REF. MM29-00-00-3. LEAK CHECKED GOOD AND OPS CHECKED NORMAL.   MOTORED NR 1 ENGINE REF. JRH AND OPS CHECKED FLIGHT   CONTROLS. ALL CHECKED GOOD.
